# SDR CA031210003

- Difficulty date: December 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 24,790 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7250 · Turbine Section
- Part: Oil Runner
- Part number: 3022797
- Condition: Loose
- Location: Turbine Section
- Part time: 23,583 hours, 36,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE UNSCHEDULED REMOVAL OF NR 2 PROP DUE TO OIL LEAKING FROM THE PROP SHAFT, IT WAS NOTICED THAT THE PROP SHAFT OIL RUNNER (PART OF THE POWER SECTION) WOULD ROTATE WITHOUT THE PROP SHAFT MOVING. INFORMED US THAT THIS IS AN INDICATION THAT BEARING RETAINING NUT ASSY (NUT P/N 3022710) MAY HAVE LOOSENED UP. THE POWER SECTION WAS REMOVED AND SENT FOR REPAIR.
